# SDR 2001UALA00060

- Difficulty date: January 27, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N360UA
- Make and model: Boeing 737322
- Aircraft serial: 24453
- Aircraft time: 35,994 hours, 20,725 cycles
- Engine: Ge CFM56*
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 106106611
- Part serial: MR241172663
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, H
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAILED DURING CLIMBOUT.  *S/D*  ISOLATED SOURCE OF FAILURE TO NR 2 ENGINE GENERATOR CONSTANT SPEED DRIVE UNIT.  THE CSD WAS REPLACED.  THE NR 2 AC GENERATOR UNIT AND NR 2 GENERATOR CONTROL UNIT WERE REPLACED AS PRECAUTIONARY.  AIRCRAFT WAS RETURNED TO SERVICE.
